Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I recently took my dog completely off of Atopica which was RX by his dermatologist because of researched side effects. Im horrified that I didnt stop it long ago. I started the dermaionx a few days ago and my dogs prior symptoms with his skin are starting again. I spent 3 years( with the dermatologist) getting his skin and digestive tract back to semi normal I asking for some natural advice so I dont have to go back to the derm vet who wants my dog on the RXs for life.

Smartliving Guest asked this
July 29, 2016 at 9:39 AM

A:

Coaches
0
No answers have been posted yet.
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q5797

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback